Advanced Search
MyIDEAS: Login

A Note on Some Theorems in the Theory of International Trade

Contents:

Author Info

  • Geoffrey A. Jehle

    (Vassar College)

Registered author(s):

    Abstract

    This note provides a unified set of diagrammatic proofs for several fundamental theorems in the modern theory of international trade. A complete diagrammatic context depicting the necessary relations between relative product prices, relative factor prices, factor intensities, and real factor earnings is constructed and then used to provide simple proofs of the Heckscher-Ohlin, factor price equalization, and Stolper-Samuelson theorems, together with Mundell's theorem on factor mobility and a Rybczynski-Johnson theorem on factor growth.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://college.holycross.edu/RePEc/eej/Archive/Volume15/V15N2P141_145.pdf
    Download Restriction: no

    Bibliographic Info

    Article provided by Eastern Economic Association in its journal Eastern Economic Journal.

    Volume (Year): 15 (1989)
    Issue (Month): 2 (Apr-Jun)
    Pages: 141-145

    as in new window
    Handle: RePEc:eej:eeconj:v:15:y:1989:i:2:p:141-145

    Contact details of provider:
    Postal: c/o Dr. Alexandre Olbrecht, The Anisfield School of Business 205, Ramapo College, 505 Ramapo Valley Road, Ramapo, New Jersey 07430, USA
    Phone: (201) 684-7346
    Email:
    Web page: http://www.ramapo.edu/eea/journal.html
    More information through EDIRC

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Jones, Ronald W. & Peter Neary, J., 1984. "The positive theory of international trade," Handbook of International Economics, in: R. W. Jones & P. B. Kenen (ed.), Handbook of International Economics, edition 1, volume 1, chapter 1, pages 1-62 Elsevier.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eej:eeconj:v:15:y:1989:i:2:p:141-145. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Victor Matheson, College of the Holy Cross).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.